The Bruhat order on classes of isotopic latin squares

Rosário Fernandes, Henrique da Cruz, Domingos Salomão

Research output: Contribution to journalArticlepeer-review

Abstract

In a previous paper, the authors introduced and studied the Bruhat order in the class of Latin squares of order n. In this paper, we investigate the restriction of the Bruhat order in a class of isotopic Latin squares.
We present equivalent conditions for two Latin squares be related by the Bruhat order when one of them is obtained from the other by interchanging rows or columns or symbols. The cover relation is also addressed, and we present orthogonal isotopic Latin squares related by the Bruhat order.
Original languageEnglish
Pages (from-to)111-131
JournalPortugaliae Mathematica
Volume77
Issue number1
DOIs
Publication statusPublished - 2020

Fingerprint

Dive into the research topics of 'The Bruhat order on classes of isotopic latin squares'. Together they form a unique fingerprint.

Cite this